# SDR R61A20100451

- Difficulty date: September 14, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 7,165 hours, 5,828 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT FAIL ON APPROACH, DECLARED EMERGENCY AND DIVERTED TO MHT.  A/C LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT PER EMB AMM AND PERFORMED FIM 27-81-00-810-805-A AND REPORTED FAULT WAS A TRANSITORY CONDITION OF SFACE 1 AND 2.  A/C WAS THEN RETURNED TO SERVICE.
